Posted by A Dame (126.96.36.199) on August 03, 1999 at 13:38:56:
In Reply to: Taking this "BAD BOY" for a walk posted by A Dame on August 03, 1999 at 10:13:58:
She gave me an injection of Demerol and Phenegran. My sister took me, stopped to get my Rxs filled and helped me get my sheets back on my bed before she left. My sheets got all wet from the jelly filled ice thing that burst during then night.
I've got to go to bed, but wanted to post what happened. My PCP is going to call the neuro, Dr. Kaplan, herself and ask him to see me right away for her, so I wouldn't have to wait until last of Sept for an appointment. While sitting there waiting on her (which seems like eternity) I noticed my feet. They were very, very blue. Poor circulation I guess, but wondering if so much Imitrex could be causing that or not. My extremeties are always cold, hands - feet. Anyone have any ideas or knowledge on that?
Post a Followup